I only took Victoza for about 6 days and my sugars dropped so low it sent me to the ER. My doctor prescribed for more weight loss when my A1C was already at 6.6. I was already taking 1000 metformin x2 a day. My sugars are still all over from stopping 3 days ago and my head splitting. Is that normal?
To be honest, nothing about your case seems normal. I quit Victoza for a month and half because my insurance company wouldn't pay for it but had no symptoms at all. My blood sugars and pressure went back to where they were before I took the drug but nothing else
Your dose was .6 which shouldn't do much of anything- its not a theraputic dose. Its used to let your body get used to the drug but doesn't have much effect
Your blood sugar of 6.6 is high enough to be considered diabetic. The usual treatment goal is under 7 but a normal A1C is about 4 to 5
Victoza rarely causes low blood sugar unless your also taking a sulfanylurea like Glipizide.
All that said, Victoza didn't work for you so you should stop it. The headaches are not normal. You should have no withdrawal symptoms especially since you took a very low dose for a very short time
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2012 • 1 answer
I have been on Victoza since Oct and lost weight, on a 3mg dose to counter gain from other meds (not
Posted 6 Feb 2017 • 0 answers
Posted 28 Feb 2017 • 2 answers
Posted 13 Mar 2017 • 1 answer
Posted 25 Jan 2018 • 0 answers